# SDR AALA20101108TUL09

- Difficulty date: November 8, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N645AA
- Make and model: Boeing 757223
- Aircraft serial: 24603
- Aircraft time: 61,705 hours, 21,194 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Gouged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADL0034 LOWER FUSELAGE MAIN EMERGENCY EQUIPMENT COMPARTMENT DOOR HAS GOUGE.  REMOVED AND REPLACED SKIN PER EA NUMBER COMP52-013894.
